Post Edited By Moderator (stkitt) : 1/6/2008 5:15:41 PM (GMT-7)
IMHO, I think you need to see a different physician for a second opinion. Usually in rapid gastric emptying the person has had surgery.My 2 cents............ welcome and keep posting.
Some of the symptoms you're describing could be from the frequent bm's. If your potassium levels are too low it could be causing weakness and heart palpitations.
You may have had the c. diff test without realizing it. If they took a stool sample, you probably have. Ask plenty of questions about the serology 7 test before having it done. I believe it's pretty expensive, even with insurance.
You could definitely have CD or UC without diarrhea. Some have constipation instead. Some don't even have obvious GI symptoms. I would mention the rib pain when you see the GI. CD can cause pain in some weird places. It might not be related, but I'd let the doctor decide for sure.
I hope you feel better soon.